# SDR REXA2024110101360

- Difficulty date: April 21, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31902461
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BRACKET ON FWD INTERCOSTAL DD5 CORRODED REQUIRES REPLACEMENT PAX DOOR BRACKET ON FWD INTERCOSTAL DD5 INSTALLED IAW CRJ900 SRM 51-42-06-001-001-A01
